# SDR QXEA2015102500557

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 20,820 hours, 22,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PATH STRIP AT ROW 1 IS LOOSE.  REPLACED FLOOR PATH STRIP.  RETURNED TO SERVICE.
